# SDR NACA2019082100099

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS288 - BS294 LBL3 CRACKED INTERCOSTAL (FORWARD OF ELECTRONIC ACCESS DOOR).  STA 322-328 LBL 3 CRACKED INTERCOSTAL REPLACED WITH MADE REPAIR PART IAW BOEING DRAWING #69-48277 REV A
